Browse by People

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSSPD
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Yang, Xiaofan and Lai, Hongjian and Evans, David J. and Megson, Graham M. (2004) Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 703-716. ISSN 0096-3003

Yang, Xiaofan and Evans, David J. and Lai, Hongjian and Megson, Graham M. (2004) Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1). pp. 31-37. ISSN 0020-0190

Yang, Xiaofan and Evans, David J. and Chen, Bill and Megson, Graham M. and Lai, Hongjian (2004) On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5). pp. 515-525. ISSN 0020-7160

This list was generated on Mon Feb 8 23:15:41 2016 GMT.